Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Aug 14, 2013, 2:36 PM MDT for Greeley County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2013, 2:36 PM MDT (20:36 UTC)
- Expired
- Aug 14, 2013, 5:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Greeley County, KS
The radar
The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419
WGUS53 KGLD 142036
FFWGLD
KSC071-142330-
/O.NEW.KGLD.FF.W.0022.130814T2036Z-130814T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
236 PM MDT WED AUG 14 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 530 PM MDT
* AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES THAT TWO TO THREE INCHES OF
RAIN HAS FALLEN OVER THE PAST HOUR. ANOTHER ONE TO TWO INCHES IS
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.
&&
LAT...LON 3832 10203 3840 10200 3838 10184 3833 10187
3828 10193
$$
THEDE1 follow-up statement
674
WGUS73 KGLD 142321
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
521 PM MDT WED AUG 14 2013
KSC071-142336-
/O.EXP.KGLD.FF.W.0022.000000T0000Z-130814T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-
521 PM MDT WED AUG 14 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
GREELEY COUNTY WILL BE ALLOWED TO EXPIRE AT 530 PM MDT/630 PM CDT/...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3832 10203 3840 10200 3838 10184 3833 10187
3828 10193
$$
THEDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:23 PM MDT, 13 minutes earlier.
Area forecast discussion, Aug 14, 2:23 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 223 PM MDT WED AUG 14 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 103 PM MDT WED AUG 14 2013 THE AIR MASS OVER THE FORECAST AREA HAS BECOME UNSTABLE WITH MIXED LAYER CAPES AROUND 1000 J/KG. VISIBLE SATELLITE IMAGERY AND RADAR SHOWS STORMS FORMING ON AN OUTFLOW BOUNDARY FROM CONVECTION LAST NIGHT...MAINLY FROM BURLINGTON COLORADO TO SCOTT CITY KANSAS. MID LEVEL SHEAR IS NOT IMPRESSIVE...SO EXPECT THESE STORMS TO PRODUCE HEAVY RAIN AND SMALL HAIL. PARTS OF YUMA AND KIT CARSON COUNTIES RECEIVED HEAVY RAIN LAST NIGHT. CONSIDERED A FLASH FLOOD WATCH FOR THOSE AREAS...BUT 700 MB THETA/E AXIS IS TOO FAR WEST AND A SUBTROPICAL CONNECTION IS NOT APPARENT FROM WATER VAPOR. IF STORMS FORM THERE...HOWEVER...WILL HAVE TO MONITOR FOR FLOODING GIVEN SLOW STORM MOTION. OTHERWISE...WILL KEEP A CHANCE OF CONVECTION OVER THE ENTIRE FORECAST AREA GIVEN THE INSTABILITY. WITH LACK OF DIFFERENTIAL CYCLONIC VORTICITY ADVECTION...CONVECTION WILL END BY 06Z. DEW POINT DEPRESSIONS EAST OF HIGHWAY 83 WILL BE LOW ENOUGH TO ADD PATCHY FOG TO THE FORECAST. THERE IS A BETTER CHANCE FOR SEVERE CONVECTION THURSDAY AFTERNOON AND EVENING. AS 500 MB RIDGE AMPLIFIES OVER THE ROCKY MOUNTAIN STATES..A VORTICITY LOBE WILL MOVE ACROSS THE CENTRAL PLAINS BETWEEN 18Z-00Z. EXPECT BEST LIFT TO BE ACROSS THE EASTERN HALF OF THE REGION WHERE THE 0-6KM SHEAR WILL EXCEED 45 KNOTS. A WEAK FRONT WILL ALSO BE POSITIONED ALONG INTERSTATE 70 PROVIDING SURFACE CONVERGENCE. FINALLY...A 250 MB WIND MAX...THOUGH NOT IMPRESSIVE...WILL EXTEND OVER WESTERN KANSAS. WITH THESE PARAMETERS IN PLACE...SEVERE WEATHER IS LIKELY ESPECIALLY OVER THE SOUTHEAST HALF OF THE FORECAST AREA. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 223 PM MDT WED AUG 14 2013 FORECAST PROBLEMS WILL BE CHANCE OF PRECIPITATION THURSDAY NIGHT... FOG POSSIBILITIES...AND HOW MUCH TO WARM TO MAKE MAXES AS AREA LOOKS TO SEE A DRY PERIOD. SATELLITE SHOWING AN AMPLIFIED PATTERN FROM CENTRAL PACIFIC INTO EASTERN NORTH AMERICA. AREA IS UNDER NORTHWEST FLOW ALOFT WITH A RATHER STRONG SHORTWAVE TROUGH OVER MONTANA. FRONT REMAINS DRAPED TO OUR WEST AND WELL TO THE SOUTH. TO START OUT AT MID LEVELS...THE GFS WAS DOING A LITTLE BETTER THAN THE UKMET OVERALL. ECMWF WAS DOING WELL ON THE TROUGH IN MONTANA. NAM WAS PERFORMING THE WORST. THE SREF WAS DOING SLIGHTLY BETTER THAN THE ECMWF ON THE SURFACE FIELD. THE CANADIAN AND UKMET WERE DOING THE BEST ON THE LOW LEVEL THERMAL FIELD. THURSDAY NIGHT...AS STATED ABOVE...FRONT WILL BE OVER THE AREA. ALSO SHORTWAVE TROUGH IN NORTHWEST FLOW WILL BE MOVING THROUGH. ANALYSIS AND PROGS SHOW THAT A DECENT PV ANOMALY IS ASSOCIATED WITH THIS SHORTWAVE TROUGH. LEFT FRONT QUADRANT STARTS OUT OVER THE WESTERN PORTION OF THE AREA AND WORKS ITS WAY SOUTH AND EAST THROUGH THE NIGHT. BEST LIFT AND INSTABILITY WILL RESIDE ALONG AND TO THE EAST OF THE COLORADO BORDER. PRECIPITATION CHANCES LOOK TO INCREASE THE FURTHER EAST AND SOUTH YOU GO. TO TIERED THE POPS IN THAT FASHION. THUNDERSTORMS SHOULD END NEAR OR SHORTLY AFTER MIDNIGHT. BOUNDARY LAYER RH INCREASES IN THE LATER HALF OF THE NIGHT PER ALL MODEL GUIDANCE. SO WILL INSERT FOG AND INCREASE SKY COVER. OVERNIGHT TEMPERATURES HAVE BEEN ON THE COOL SIDE. SO SIDED WITH THE BETTER PERFORMING AND COOLER GUIDANCE. FRIDAY/FRIDAY NIGHT...FOG AND STRATUS COULD LINGER FOR A SIGNIFICANT AMOUNT OF THE MORNING WITH LIGHT AND VARIABLE WINDS/EASTERLY WINDS/LITTLE MIXING EXPECTED. MID/UPPER LEVEL RIDGE AND DRIER/WARMER MID LEVEL AIR BUILDS INTO THE REGION. THIS WILL KEEP THE AREA DRY. PER COOLER NWP/2 METER FORECASTS/BIAS ADJUSTMENT ON BETTER PERFORMING 850 MB TEMPERATURES...DID LOWER MAXES. HOWEVER...HOW FAST FOG AND STRATUS BURN OFF WILL DETERMINE HOW WARM THE MAXES GET. FOR THE NIGHT...SOUTHERLY WINDS ARE STRONGER...ESPECIALLY IN THE WEST. BOUNDARY LAYER RH PROGS ARE DRIER SO AT THIS TIME WILL LEAVE ANY MENTION OF FOG OUT ALTHOUGH THERE MAY BE PATCHY AROUND. OVERNIGHT LOWS SHOULD BE WARMER ESPECIALLY IN THE WEST WITH THE STRONGER WINDS. LOOKS TO BE COOLER IN THE EAST WITH THE LIGHTER WINDS. SATURDAY...MID/UPPER LEVEL RIDGE CONTINUES TO BUILD INTO THE AREA WITH CONTINUED DRY AND WARMER AIR ALOFT. SO DRY FORECAST CONTINUED. LEE TROUGH STRENGTHENS DURING THE DAY. INCREASING PRESSURE GRADIENT AND 3 HOUR PRESSURE FALLS WOULD INDICATE CONDITIONS NEARING BREEZY. SATURDAY NIGHT THROUGH WEDNESDAY...MID/UPPER LEVEL RIDGE IS STILL IN PLACE BUT THERE ARE DIFFERENCES IN PLACEMENT OF THE AXIS AND AMPLITUDE. ALTHOUGH IT HAS BACKED OFF A LITTLE...THE LATEST ECMWF STILL IS KEEPING THE IDEA OF THE RIDGE BEING DISPLACED TO THE EAST AND FLATTENED BUY A SHORTWAVE TROUGH MOVING IN FROM THE WEST. THE GFS AND CANADIAN PLUS ENSEMBLE OUTPUT KEEP THE IDEA OF A STRONGER RIDGE IN PLACE. DESPITE THOSE DIFFERENCES...THE CANADIAN AND GFS DO INDICATE THE POSSIBILITY OF WEAK SHORTWAVE TROUGHS COMING ACROSS THE TOP OF THE RIDGE IN THE WEAK FLOW ALOFT. THE CRH_INIT GRIDS GIVE ME A SLIGHT CHANCE TO LOW CHANCE OF PRECIPITATION BEGINNING ON SUNDAY NIGHT. DETERMINISTIC QPF IS LOW WITH THE GEFS PROBABILITIES SUPPORTING THIS SAME POSSIBILITY. BELIEVE THE ECMWF IS TOO AGGRESSIVE WITH ITS SOLUTION. HOWEVER...BECAUSE OF THE WHAT THE DETERMINISTIC AND ENSEMBLE OUTPUT IS SHOWING...THE INIT GRIDS LOOK REASONABLE AND FIT WITH CLIMATOLOGY AS WELL AND WILL NOT CHANGE THEM. TEMPERATURE OUTPUT IS ALSO REASONABLE AND FITS WITH CLIMATOLOGY AS WELL. && .AVIATION....(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1121 AM MDT WED AUG 14 2013 THE TWO CONCERNS AT KGLD/KMCK ARE CONVECTIVE CHANCES FOLLOWED BY POSSIBLE LOW CLOUDS AND FOG. THE AIR MASS CONTINUES TO DESTABILIZE LATE THIS MORNING. ALTHOUGH HIGH RESOLUTION MODELS SHOW STORMS DEVELOPING AFTER 21Z...LOWER RESOLUTION MODELS ARE LESS IMPRESSIVE. LATEST VISIBLE SATELLITE IMAGERY SHOWS CUMULUS FORMING ACROSS THE EASTERN PLAINS OF COLORADO...BUT NOTHING IMPRESSIVE. GIVEN THE LACK OF MID LAYER ASCENT...WILL NOT MENTION ANY THUNDERSTORMS AT THE TWO SITES...BUT CONFIDENCE IS NOT HIGH. EXPECT SKIES TO CLEAR BRIEFLY AROUND 06Z WHICH WILL ALLOW GOOD RADIATIONAL COOLING. WITH DEW POINT DEPRESSIONS AROUND ZERO...WILL MENTION FOG AT KMCK FROM 10-14Z. COULD ALSO SEE BRIEF IFR CONDITIONS AT KGLD...BUT THINK DEW POINTS DEPRESSIONS WILL BE HIGH ENOUGH TO INHIBIT FOG. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MENTZER LONG TERM...BULLER AVIATION...MENTZER
Hazardous weather outlook, Aug 14, 10:20 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1020 AM MDT WED AUG 14 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1020 AM MDT WED AUG 14 2013 /1120 AM CDT WED AUG 14 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE TRI-STATE AREA THROUGH THIS EVENING. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED... BUT LOCALIZED HEAVY RAINFALL COULD LEAD TO SOME FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POSSIBILITY OF THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH THURSDAY NIGHT. THERE IS A SLIGHT CHANCE OF STORMS BECOMING SEVERE ACROSS WESTERN KANSAS AND SOUTHWEST NEBRASKA THURSDAY AFTERNOON AND EVENING WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE POSSIBILITY OF ISOLATED THUNDERSTORMS EACH DAY WILL RETURN SUNDAY NIGHT AND WILL CONTINUE EACH DAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...THOUGH RAINFALL REPORTS ARE APPRECIATED.
In the hours before
Local storm report, Aug 14, 9:06 AM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
906 AM MDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HEAVY RAIN KIRK 39.62N 102.60W
08/14/2013 M3.20 INCH YUMA CO PUBLIC
RAIN FELL BETWEEN MIDNIGHT AND 6 AM.
&&
MENTZERLocal storm report, Aug 14, 9:34 AM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
934 AM MDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM HEAVY RAIN 8 SSW BEECHER ISLAND 39.77N 102.19W
08/14/2013 E6.00 INCH YUMA CO EMERGENCY MNGR
RELAYED TO EMERGENCY MANAGER FROM THE PUBLIC. MINOR
FLOODING OCCURRED AT THE INTERSECTION OF COUNTY ROADS HH
AND 13. RAIN OCCURRED BETWEEN MIDNIGHT AND 6 AM.
&&
MENTZERSpecial weather statement, Aug 14, 10:39 AM MDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1039 AM MDT WED AUG 14 2013 KSZ004-141700- NORTON- 1139 AM CDT WED AUG 14 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS... AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS AND THUNDERSTORMS ACROSS NORTON COUNTY. A STRONG THUNDERSTORM WAS JUST WEST OF NORTON...MOVING EAST AT 10 MPH. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN. RAIN AMOUNTS OF ONE INCH CAN BE EXPECTED...ESPECIALLY WEST OF NORTON ON HIGHWAY 36 NEAR THE PRAIRIE DOG STATE PARK. && LAT...LON 3998 9963 3971 9963 3964 10015 3998 10017 TIME...MOT...LOC 1635Z 268DEG 10KT 3977 9990 MENTZER
Special weather statement, Aug 14, 1:27 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 127 PM MDT WED AUG 14 2013 KSZ013-027-142000- SHERMAN-WALLACE- 127 PM MDT WED AUG 14 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF KANORADO...MOVING EAST AT 10 MPH. ANOTHER STORM WAS A FEW MILES NORTH OF SHARON SPRINGS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. HEAVY RAIN IS ALSO LIKELY. && LAT...LON 3898 10205 3926 10205 3921 10146 3888 10150 TIME...MOT...LOC 1926Z 290DEG 8KT 3914 10198 MENTZER
Special weather statement, Aug 14, 1:54 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
154 PM MDT WED AUG 14 2013
KSZ013-142030-
SHERMAN-
154 PM MDT WED AUG 14 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF GOODLAND...MOVING NORTHEAST AT
25 MPH.
PENNY SIZE HAIL...HEAVY RAIN...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3914 10187 3914 10204 3933 10203 3935 10139
3915 10141 3913 10187
TIME...MOT...LOC 1954Z 257DEG 22KT 3922 10168
MENTZERSpecial weather statement, Aug 14, 2:11 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
211 PM MDT WED AUG 14 2013
KSZ041-142045-
GREELEY-
211 PM MDT WED AUG 14 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...
AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HORACE...MOVING SOUTHEAST
AT 5 MPH.
PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH AND LOCALLY HEAVY
RAINFALL ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3836 10205 3843 10202 3835 10182 3828 10182
3826 10189
TIME...MOT...LOC 2011Z 305DEG 5KT 3836 10195
THEDEThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 4:59 AM MDT | Special Weather Statement | GLD | Greeley, Wichita | 61 min |
| Aug 14, 10:39 AM MDT | Special Weather Statement | GLD | Norton | 21 min |
| Aug 14, 1:27 PM MDT | Special Weather Statement | GLD | Wallace | 33 min |
| Aug 14, 1:54 PM MDT | Special Weather Statement | GLD | Sherman | 36 min |
| Aug 14, 2:11 PM MDT | Special Weather Statement | GLD | Greeley | 34 min |
| Aug 14, 2:51 PM MDT | Special Weather Statement | GLD | Greeley | 24 min |
| Aug 14, 3:47 PM MDT | Special Weather Statement | GLD | Wallace | 28 min |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.